# SDR SWIA202307030614

- Difficulty date: June 14, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 20,908 hours, 12,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF II L/H INBOARD SEAT TRACK HAS MULTIPLE GOUGES IN CROWN FROM AFT OF FR 34 TO FR 43 AS MARKED     (C-CHECK RO 6/30/2023)    REMOVED AND REPLACED CF II L/H INBOARD SEAT TRACK FR 34-73 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 PO 294014. APPLIED CIC REF CPM 21-25-00-910-001-A. THIS ACTION DOES NOT AFFECT THE AIRCRAFT WEIGHT AND BALANCE.
